# SDR CALA0500276

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 22,914 hours, 8,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531039
- Condition: Corroded
- Location: Sta 328 + 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON I/B SEAT TRACK AT FORWARD END, BS 328 +12, LBL 30 (CLOSET SUPPORT TRACK).  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-02.
